# SDR AALA971803

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1095/1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - 4 EACH CRACKS IN FUSELAGE SKIN BETWEEN STA 1095 - STA 1110, LEFT AND RIGHT OF STR 1.  CUT OUT DAMAGE, INSTALLED DOUBLER REPAIR PER SB 727-5311-0204.  TST:  70,323.2 HOURS.  CYCLES, 48,507.  (X)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 727-5311-0204](https://openairdocs.org/service-documents/boeing/sb-727-5311-0204.md). Cited as "SB 727-5311-0204"
